# SDR 2001FA0000031

- Difficulty date: June 5, 2001
- Submitted: June 20, 2001
- Operation: General aviation
- Engine: Lyc O360F1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: AEL74230P010
- Condition: Out Of Tolerance
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAD LOW COMPRESSION READINGS, 20/80.  CYLINDER WAS REMOVED FROM ENGINE AND INSPECTED.  EX. GUIDE WAS INSPECTED AND FOUND TO BE OUT OF SERVICE LIMITS.  EX GUIDE ID WAS MEASURED, AND A READING OF .5325 WAS TAKEN.  MAX SERVICE DIMENSION FOR A 300 HR CYLINDER EX GUIDE ID IS .5015/.5025 PER LYCOMING O/H MANUAL 60294-7-8.  THIS CYLINDER HAD 236 HOURS SINCE OVERHAUL.
